# SDR DALA2018031301581

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB ANGLE STA CANT 1542 AT 11 HRS POSITION AFT ACCESORY COMPARTMENT VENT BOX LOUVERS AREA. ANGLE WAS REPLACE PER VOL II SRM 51-30-05, SRM 51-30-01 AND 51-30-02.
